# SDR QXEA2011021500156

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 23,457 hours, 24,422 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOD - ACCOMPLISH TASK CARD 6-34-147 TCAS ANTENNA DOUBLER INSP/SELF LEVEL GREEN APPLICATION.   REMOVED LOWER TCAS ANTENNA AND COMPLIED WITH INSP AND NECESSARY REPAIRS IAW TASK CARDS 6-34-147, 6-53-973.  INSTALLED TCAS ANTENNA IAW AMM 34-43-11-400-801 AND 34-43-00-710-801.
